# SDR AALA202405291921

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 23,205 hours, 9,202 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: UNKNOWN
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump, Parkerhanfin
- Component part number: 4205400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT ECAM MESSAGE DURING CLIMB OUT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT.MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM ENGINE DRIVEN HYDRAULIC PUMP SHAFT HAD SHEARED ON #2 ENGINE. MAINTENANCE REPLACED THE HYDRAULIC PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-13-51.
